Existence of Equilibrium in Discrete Market Games
In this paper we show that a feasible price allocation pair is a market equilibrium of a discrete market game if and only if it solves a linear programming problem. We use this result to obtain computable necessary and sufficient conditions for the existence of market equilibrium. We assume that the production functions of the profit maximizing agents are discrete concave.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shapley, Lloyd S. & Shubik, Martin, 1969. "On market games," Journal of Economic Theory, Elsevier, vol. 1(1), pages 9-25, June.
- Zaifu YANG & Ning SUN, 2004. "The Max-Convolution Approach to Equilibrium Models with Indivisibilities," Econometric Society 2004 Far Eastern Meetings 564, Econometric Society.
- Somdeb Lahiri, 2005. "Manipulation via Endowments in a Market with Profit Maximizing Agents," Game Theory and Information 0511008, EconWPA.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpga:0512005. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.